RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 553–564 (Mi mz6714)  

On the growth in a strip of functions defined by series of Dirichlet polynomials

G. S. Sadykhov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: Consideration is given to problems relating to the growth of limit functions of sequences of Dirichlet polynomials in horizontal strips of specific width.

Full text: PDF file (824 kB)

English version:
Mathematical Notes, 1968, 3:5, 353–359

Bibliographic databases:

UDC: 517.5
Received: 16.05.1967

Citation: G. S. Sadykhov, “On the growth in a strip of functions defined by series of Dirichlet polynomials”, Mat. Zametki, 3:5 (1968), 553–564; Math. Notes, 3:5 (1968), 353–359

Citation in format AMSBIB
\Bibitem{Sad68}
\by G.~S.~Sadykhov
\paper On the growth in a~strip of functions defined by series of Dirichlet polynomials
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 553--564
\mathnet{http://mi.mathnet.ru/mz6714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229826}
\zmath{https://zbmath.org/?q=an:0188.38101}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 353--359
\crossref{https://doi.org/10.1007/BF01150989}


Linking options:
  • http://mi.mathnet.ru/eng/mz6714
  • http://mi.mathnet.ru/eng/mz/v3/i5/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020